Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 516, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 4, 2011, 2:50 PM CDT for Kemper County, Mississippi. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 2:50 PM CDT (19:50 UTC)
- Expired
- Jul 4, 2011, 3:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Kemper County, MS
The radar
The Columbus AFB radar (KGWX), 130 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2349 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
500
WUUS54 KJAN 041950
SVRJAN
MSC069-042045-
/O.NEW.KJAN.SV.W.0516.110704T1950Z-110704T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF PRESTON...
* UNTIL 345 PM CDT
* AT 250 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ELECTRIC MILLS MOVING SOUTHWEST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUFF
SPRINGS...PORTERVILLE...TAMOLA...BLACKWATER...PRISMATIC...
DAMASCUS...OAK GROVE...LIBERTY AND DE KALB
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3271 8836 3270 8837 3264 8837 3264 8838
3258 8838 3259 8890 3292 8889 3293 8850
3292 8834
TIME...MOT...LOC 1950Z 064DEG 4KT 3274 8841
$$
MME2 follow-up statements
448
WWUS54 KJAN 042011
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
311 PM CDT MON JUL 4 2011
MSC069-042045-
/O.CON.KJAN.SV.W.0516.000000T0000Z-110704T2045Z/
KEMPER MS-
311 PM CDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR KEMPER COUNTY...
AT 311 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DE
KALB AND WAS NEARLY STATIONARY. A SECOND SEVERE THUNDERSTORM WAS
LOCATED NEAR PORTERVILLE AND WAS ALSO NEARLY STATIONARY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TAMOLA...PRESTON...BLUFF SPRINGS...BLACKWATER...PRISMATIC...
DAMASCUS.. .OAK GROVE...LIBERTY AND DE KALB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3271 8836 3270 8837 3264 8837 3264 8838
3258 8838 3259 8890 3292 8889 3293 8850
3292 8834
TIME...MOT...LOC 2010Z 063DEG 4KT 3275 8854
$$
DL417
WWUS54 KJAN 042043
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT MON JUL 4 2011
MSC069-042053-
/O.EXP.KJAN.SV.W.0516.000000T0000Z-110704T2045Z/
KEMPER MS-
343 PM CDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR KEMPER COUNTY WILL EXPIRE AT
345 PM CDT...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE.
STRONG THUNDERSTORMS WILL CONTINUE ACROSS KEMPER COUNTY OVER THE
NEXT HOUR OR TWO...AND STORMS COULD RESTRENGTHEN LATER ON.
LAT...LON 3271 8836 3270 8837 3264 8837 3264 8838
3258 8838 3259 8890 3292 8889 3293 8850
3292 8834
TIME...MOT...LOC 2043Z 063DEG 4KT 3273 8858
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 11:00 AM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jul 4, 11:00 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1100 AM CDT MON JUL 4 2011 .UPDATE... OF PARTICULAR INTEREST THIS MORNING IS THE CONVECTIVE PRECIPITATION OVER NRN AR/WRN TN IN ASSOCIATION WITH A WEAK SHORTWAVE TROUGH AND FRONTAL BOUNDARY. AN OUTFLOW BOUNDARY EMANATING FROM THIS CONVECTION IS SURGING SOUTHWARD THROUGH ERN AR AND INTO NW MS...BUT IT REMAINS TO BE SEEN HOW MUCH OF A FOCUS THIS WILL SERVE FOR ADDITIONAL SHOWER/TSTM ACTIVITY THIS AFTN. HAVE INCREASED POPS A BIT ALONG THE HWY 82 CORRIDOR THIS AFTN/EVNG GIVEN PROGGED MID LEVEL HEIGHT FALLS AND POTENTIAL OUTFLOW BOUNDARY EFFECTS. OTHERWISE...THE FORECAST IS GENERALLY ON TRACK WITH SOME RISK FOR PULSE-SEVERE STORMS PRIMARILY DURING THE LATE AFTN/EARLY EVNG. /EC/ && .PREV DISCUSSION... /ISSUED 402 AM CDT MON JUL 4 2011/ SHORT TERM...THE AIR MASS WILL REMAIN UNSTABLE IN THE SHORT TERM WITH HEALTHY CAPE FIELDS...LAPSE RATES ABOVE 7 DEGREES AND LIFTED INDICES IN THE UPPER 20S. UPPER RIDGING WILL CONTINUE TO GIVE WAY WITH WEAK CYCLONIC FLOW DEVELOPING INTO NRN ZONES LATE IN THE DAY. DIFFUSE UPPER TROUGHING WILL WORK ITS WAY SWD INTO THE FORECAST AREA BY TUESDAY. SATELLITE PIX SHOW A FETCH OF DEEPER MOISTURE HAS WORKED INTO THE AREA FROM THE EAST. ANOTHER REGION OF DEEPER MOISTURE WILL WORK ITS WAY SWD INTO THE REGION AHEAD OF THE APPROACHING UPPER TROUGH. MAV MOS POPS REFLECT SLIGHTLY DRIER AIR OVER NRN ZONES...ESPECIALLY NWRN ZONES...BUT POPS FOR NERN ZONES LOOK TOO LOW. HAVE OPTED TO USE AVERAGE ENSEMBLE GFS MOS NUMBERS WHICH PAINT HIGHER RAIN CHANCES OVER EAST CENTRAL ZONES WHERE MOISTURE ADVECTION WILL BE A LITTLE HIGHER TODAY. MAV MOS POPS ALSO LOOK TOO LOW OVER NRN ZONES TOMORROW WHEN THE UPPER TROUGH AND ASSOCIATED MOISTURE FETCH APPROACH FROM THE NORTH. HAVE TRENDED ONCE AGAIN WITH AVERAGE ENSEMBLE GFS MOS NUMBERS WITH GENERALLY SCT CONVECTION ACROSS THE FORECAST AREA FOR TUESDAY. CONTINUED TREND OF AVERAGE ENSEMBLE GFS MOS FOR NIGHTTIME POPS... DECREASING CONVECTIVE COVERAGE OVERNIGHT. EXPECT TEMPERATURES TO BE A LITTLE LOWER TODAY THAN SUNDAY DUE TO ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...INCREASED CLOUD COVER AND DECREASING HEIGHTS. EVEN SO...INCREASED HIGHS SLIGHTLY OVER MOS NUMBERS FOR TODAY IN CONSIDERATION OF WARM SOIL TEMPS AND THE RECENT COOLER MAV MOS BIAS ON AFTERNOON TEMPS. LONG TERM...(WEDNESDAY THROUGH SUNDAY)...THE UPSWING IN AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY WILL PERSIST THROUGH THE WEEKEND AS A WARM AND UNSTABLE AIRMASS DRAPED OVER THE DEEP SOUTH REMAINS IN PLACE. NO REAL CHANGE IS EXPECTED AT THE SURFACE THROUGH THE WEEK AS DEW POINTS HANG IN THE LOW TO MID 70S...ACCOMPANIED BY LIGHT SOUTHERLY SURFACE WINDS. A WEAK FRONTAL BOUNDARY LIMPING INTO NORTHERN MS ON WEDNESDAY WILL PROVIDE A FOCUS FOR DEEP MOIST CONVECTION IN THAT VICINITY THROUGH THE WEEK...WITH TYPICAL SUMMERTIME CONVECTION EXPECTED ELSEWHERE AS INTENSE SURFACE HEATING RAMPS UP THE INSTABILITY. ENHANCED SEA BREEZE ACTIVITY WILL HAVE TO BE MONITORED ACROSS SOUTHERN ZONES FOR POSSIBLE FOCUSING OF CONVECTIVE POTENTIAL IN THOSE AREAS. AS FOR SEVERE POTENTIAL...WEDNESDAY APPEARS TO HAVE AT LEAST A DECENT SHOT AT A FEW SEVERE STORMS PRIMARILY DUE TO AN UPPER TROPOSPHERIC LOW DRIFTING NORTH FROM THE GULF OF MEXICO THAT WILL PROVIDE SOME ADDED FORCING...COUPLED WITH A VERY UNSTABLE AIRMASS MARKED BY VERTICAL TOTALS IN EXCESS OF 26C. PRIMARY RISK WITH ANYTHING THAT DEVELOPS WILL BE DAMAGING WIND GUSTS FROM MICROBURSTS THANKS TO STEEP LOW LEVEL LAPSE RATES AND ASSOCIATED HIGH VALUES OF DCAPE...AS WELL AS LOCALLY HEAVY RAINFALL UNDER THUNDERSTORM CORES. VERTICAL TOTAL VALUES DROP-OFF SOMEWHAT THURSDAY INTO THE WEEKEND WHICH SHOULD HELP LIMIT UPDRAFT INTENSITIES THE LATTER HALF OF THE WEEK...KEEPING SEVERE POTENTIAL MORE ISOLATED IN NATURE. REGARDLESS...CONVECTIVE ACTIVITY CAN BE EXPECTED EACH DAY STARTING IN THE EARLY AFTERNOON HOURS DIMINISHING IN THE MID TO LATE EVENING HOURS. ON THE TEMPERATURE FRONT REALLY NOT EXPECTING MUCH CHANGE THROUGH THE WEEK. HIGHS SHOULD TOP IN THE MID 90 DEGREE RANGE EACH AFTERNOON...JUST A TAD ABOVE NORMAL. HEAT INDEX VALUES WILL RISE TO NEAR 100 DEGREES EACH DAY. OVERNIGHT LOWS WILL FALL INTO THE LOW TO MID 70S...NEAR NORMAL FOR EARLY JULY. /BK/ && .AVIATION... A FEW SITES REPORTED VISIBILITY RESTRICTIONS TO 5SM BETWEEN 11-12Z THIS MORNING BUT THE PATCHY FOG HAS BURNED OFF AND VFR CONDITIONS WERE BEING REPORTED AREAWIDE. VFR CONDITIONS WILL PREVAIL UNTIL ISOLATED TO SCT SHWRS AND TSTMS DEVELOP DURING THE AFTERNOON. SCT-BKN DECKS 3-5K FEET CAN BE EXPECTED THIS AFTERNOON WITH LCL MVFR/IFR CIGS/VSBYS IN TSTMS. A FEW TSTMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. MOST OF THE CONVECTION WILL DISSIPATE BY 03Z THU BUT MODELS ALSO INDICATE SOME ACTIVITY MAY PERSIST THROUGH THE NIGHT IN THE NORTH AS A BOUNDARY SAGS FURTHER SOUTH. A BRIEF PERIOD BETWEEN 10Z AND 12Z OF 3-5SM VISIBILITIES WILL AGAIN BE POSSIBLE... ESPECIALLY AREAS THAT RECEIVE SIGNIFICANT RAINFALL TODAY. /22/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jul 4, 5:00 AM CDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 500 AM CDT MON JUL 4 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 051000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 500 AM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THESE STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WIND GUSTS TO 60 MPH...QUARTER SIZE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. AFTERNOON HEATING WILL PRODUCE A FEW SEVERE THUNDERSTORMS IN THE MOIST AND UNSTABLE AIR MASS CURRENTLY IN PLACE ACROSS THE AREA. WITH MANY OUTDOOR ACTIVITIES TAKING PLACE THIS 4TH OF JULY HOLIDAY... PLEASE REMEMBER TO TAKE COVER ONCE THUNDER IS HEARD AS LIGHTNING CAN STRIKE MANY MILES FROM THE THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Special weather statement, Jul 4, 1:15 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 115 PM CDT MON JUL 4 2011 ARZ074-075-LAZ007-041855- ASHLEY AR-CHICOT AR-MOREHOUSE LA- 115 PM CDT MON JUL 4 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF BERLIN AT 115 PM CDT...MOVING SOUTHEAST AT 5 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EXTREME SOUTHWESTERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND NORTHEASTERN MOREHOUSE PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3303 9144 3284 9168 3309 9191 3327 9156 TIME...MOT...LOC 1815Z 317DEG 5KT 3308 9168 MME
Special weather statement, Jul 4, 1:24 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
124 PM CDT MON JUL 4 2011
MSZ056-057-065-066-041900-
COVINGTON MS-JONES MS-SMITH MS-JASPER MS-
124 PM CDT MON JUL 4 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF STRINGER AT 121
PM CDT. THE STORM WAS NEARLY STATIONARY.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN JASPER...SOUTHEASTERN SMITH...NORTHWESTERN
JONES AND NORTHEASTERN COVINGTON COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3176 8918 3162 8926 3173 8951 3196 8935
3188 8911
TIME...MOT...LOC 1821Z 027DEG 2KT 3180 8931
MMESpecial weather statement, Jul 4, 1:28 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 128 PM CDT MON JUL 4 2011 MSZ039-041910- NOXUBEE MS- 128 PM CDT MON JUL 4 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHWEST OF BROOKSVILLE AT 129 PM CDT...MOVING SOUTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN NOXUBEE COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3303 8854 3304 8880 3327 8880 3328 8852 TIME...MOT...LOC 1829Z 007DEG 3KT 3318 8867 MME
Special weather statement, Jul 4, 2:22 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
222 PM CDT MON JUL 4 2011
MSZ051-052-057-058-042020-
CLARKE MS-JASPER MS-NEWTON MS-LAUDERDALE MS-
222 PM CDT MON JUL 4 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES WEST OF ALAMUCHA
TO PAULDING AT 222 PM CDT...MOVING NORTHWEST AT 30 MPH.
PEOPLE IN LAUDERDALE...SOUTHERN NEWTON...JASPER AND NORTHWESTERN
CLARKE COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3184 8914 3242 8931 3258 8856 3235 8841
3232 8842
TIME...MOT...LOC 1922Z 155DEG 24KT 3237 8853 3205 8904
MMELocal storm report, Jul 4, 2:23 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
223 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL ROXIE 31.51N 91.07W
07/04/2011 E0.75 INCH FRANKLIN MS TRAINED SPOTTER
&&
JCULINSpecial weather statement, Jul 4, 2:36 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 236 PM CDT MON JUL 4 2011 MSZ048-053-054-059-061-062-042035- JEFFERSON MS-CLAIBORNE MS-HINDS MS-FRANKLIN MS-LINCOLN MS-COPIAH MS- 236 PM CDT MON JUL 4 2011 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES EAST OF GALLMAN TO 6 MILES SOUTH OF CASEYVILLE AT 236 PM CDT...MOVING NORTHWEST AT 10 MPH. PEOPLE IN COPIAH...NORTHWESTERN LINCOLN...NORTHEASTERN FRANKLIN... SOUTH CENTRAL HINDS...SOUTHEASTERN CLAIBORNE AND EASTERN JEFFERSON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3193 9018 3156 9064 3175 9093 3219 9045 TIME...MOT...LOC 1936Z 138DEG 7KT 3193 9032 3159 9070 MME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:10 PM CDT | Special Weather Statement | JAN | Montgomery | 30 min |
| Jul 3, 7:13 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Jul 3, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 41 min |
| Jul 3, 7:33 PM CDT | Special Weather Statement | JAN | Noxubee | 32 min |
| Jul 3, 7:49 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| Jul 3, 8:23 PM CDT | Special Weather Statement | JAN | Lowndes | 42 min |
| Jul 3, 8:28 PM CDT | Special Weather Statement | JAN | Madison | 42 min |
| Jul 3, 8:36 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 39 min |
| Jul 3, 8:48 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Jul 3, 9:04 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 41 min |
| Jul 3, 9:30 PM CDT | Special Weather Statement | JAN | Rankin | 25 min |
| Jul 3, 9:54 PM CDT | Special Weather Statement | JAN | Attala, Choctaw | 26 min |
| Jul 3, 10:07 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Montgomery | 23 min |
| Jul 3, 10:22 PM CDT | Special Weather Statement | JAN | Choctaw | 28 min |
| Jul 4, 12:41 PM CDT | Special Weather Statement | JAN | Clarke | 39 min |
| Jul 4, 1:13 PM CDT | Special Weather Statement | JAN | Lincoln | 37 min |
| Jul 4, 1:24 PM CDT | Special Weather Statement | JAN | Jones | 36 min |
| Jul 4, 1:28 PM CDT | Special Weather Statement | JAN | Noxubee | 42 min |
| Jul 4, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln | 53 min |
| Jul 4, 1:43 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 62 min |
| Jul 4, 1:50 PM CDT | Flash Flood Warning | JAN | Noxubee | 115 min |
| Jul 4, 1:56 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 64 min |
| Jul 4, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 28 min |
| Jul 4, 2:10 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 65 min |
| Jul 4, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 46 min |
| Jul 4, 2:22 PM CDT | Special Weather Statement | JAN | Jasper, Lauderdale, Newton | 58 min |
| Jul 4, 2:36 PM CDT | Special Weather Statement | JAN | Copiah | 59 min |
| Jul 4, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 65 min |
| Jul 4, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 61 min |
| Jul 4, 3:14 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 46 min |
| Jul 4, 3:16 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 44 min |
| Jul 4, 3:20 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Jul 4, 3:29 PM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| Jul 4, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 54 min |
| Jul 4, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 44 min |
| Jul 4, 3:52 PM CDT | Flash Flood Warning | JAN | Kemper | 113 min |
| Jul 4, 4:03 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton, Scott | 32 min |
| Jul 4, 4:07 PM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| Jul 4, 4:11 PM CDT | Special Weather Statement | JAN | Leake | 29 min |
| Jul 4, 4:14 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 46 min |
| Jul 4, 4:24 PM CDT | Special Weather Statement | JAN | Grenada | 31 min |
| Jul 4, 4:34 PM CDT | Special Weather Statement | JAN | Kemper, Neshoba | 61 min |
| Jul 4, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 41 min |
| Jul 4, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 32 min |
| Jul 4, 4:52 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 43 min |
| Jul 4, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 44 min |
| Jul 4, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 56 min |
| Jul 4, 5:31 PM CDT | Special Weather Statement | JAN | Carroll | 29 min |
| Jul 4, 5:34 PM CDT | Special Weather Statement | JAN | Neshoba | 46 min |
| Jul 4, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 44 min |
| Jul 4, 6:08 PM CDT | Special Weather Statement | JAN | Leflore | 62 min |
| Jul 4, 6:16 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 48 min |
| Jul 4, 6:35 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jul 4, 6:38 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 67 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.